# SDR ASAA2019100320887

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 49,392 hours, 14,899 cycles
- System (JASC): 2310 · HF Communications System
- Part: Panel
- Part number: G7404124
- Part serial: 30273
- Condition: Failed
- Location: Radio Tuning
- Part time: 6,686 hours, 2,001 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO UNABLE TO TRANSMIT. ATTEMPTED SEVERAL TIMES ON FREQ 5547 AND 6673. RECEIVE FUNCTION WORKS NORMALLY. GROUNDED - YES. ACCOMPLISHED HF COMMUNICATION SYSTEM BITE IAW FIM 23-11 TASK 801. OPS CHECKED GOOD WITH NO FAULTS. ACCOMPLISHED FIM 23-11 TASK 806. REMOVED & REPLACED CAPTAIN'S RADIO TUNING PANEL IAW AMM 23-12-41-400-801. OPS CHECKED GOOD.
